Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A generalized Hölder inequality and a generalized Szegő theorem


Authors: Florin Avram and Lawrence Brown
Journal: Proc. Amer. Math. Soc. 107 (1989), 687-695
MSC: Primary 26D15
MathSciNet review: 984781
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a limit theorem connected to graphs, which when the graph is a cycle reduces to Szego's theorem for the trace of a product of Toeplitz matrices. The main tool used is a Holder type inequality for multiple integrals of functions which are applied to variables satisfying linear dependency relations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D15

Retrieve articles in all journals with MSC: 26D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0984781-X
PII: S 0002-9939(1989)0984781-X
Keywords: Generalized Hölder inequality, power counting conditions, graph sums, polymatroid, bond matroid
Article copyright: © Copyright 1989 American Mathematical Society